# SDR 2007UALA02451

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 49,369 hours, 33,973 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, DOOR 2R SLIDE PACK HAS SHIFTED AND DROPPED SO FAR THAT THE PULL TAB IS EXPOSED.     [07-27-07]    REROUTED SLIDE LATCH LANYARD.
